Allergy IV's? - page 2

While doing an IV, skin swells up, why? What to do during this? Why does the spot where IV was inserted start to itch? What to do during that? I did an IV in my sister, I was in her vein,... Read More

  1. by   JKL33
    Quote from lhflanurseNP
    Liver detox can often times cause reactions with heavy toxin release and either no way to get out of the system or poor methylation and antioxidant/mitochondrial function.
    scholarly source to verify this information?
  2. by   dianah
    Your concerns are best taken to your sister's Healthcare Provider (MD or NP).

    Any substance ingested or injected has the potential for causing an allergic reaction.
    It is best before administering medication to at least review the action and potential side effects and signs of adverse reaction, and how to treat such a reaction (look up Rules of Medication Administration). There are many other issues to consider when administering medication to a patient.
    You may also wish to look up Complications of IV infusions.
    Or inquire of one of your nursing instructors.


    I hope your sister is OK.


    Thread closed.

close